MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ALIGNMENT FRAME PROX SUB ASSEM INFINITY TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC ALIGNMENT FRAME PROX SUB ASSEM INFINITY TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33600021
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that "the 3.2 mm pin no longer fits through the designated pin hole in the frame.".
 
Additional Manufacturer Narrative
Correction to h3 (device evaluated by mfg).The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that the received instrument is in good condition, except for the defective bore.By the entrance of the bore there is a cyrcle visible which is the result of working with a power-tool, most likely from the drill chuck that has come into contact with the instrument.Furthermore, it is clearly evident that foreign material has become lodged in the borehole.Functional examination of the received product shows that it was determined that the instrument is functional, except for the defective bore.All measurements taken are within accuracy, except for the defective bore.Based on the investigation, the damage is attributed to use.Material buildup was identified within the bore, likely resulting from extended operation at excessive rotational speed using a power tool.A manufacturing defect can be excluded.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a use related issue.The failure was caused most likely resulting from extended operation at excessive rotational speed using a power tool.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
ALIGNMENT FRAME PROX SUB ASSEM INFINITY TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24299345
Report Number3010667733-2026-00097
Device Sequence Number16047591
Product Code HSN
UDI-Device Identifier00889797003933
UDI-Public(01)00889797003933(11)221122(10)2762126
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33600021
Device Lot Number2762126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown